# SDR HEEA086718

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 8,423 hours
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 51565000R
- Part serial: 6607A
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VOLTAGE REGULATOR QUIT WHILE SETTING NR 2 GENERATOR VOLTAGE AFTER WIRE REPAIR. SENT FOR WARRANTY REPAIR.
